Is Blood In Urine Normal After Prostate Biopsy?
Bleeding afetr Prostate biopsy is a known complication
Thanks for your query,based on the facts that your husband has undergone biopsy of the prostate 10 days back and since then he is getting blood from his urethra .
Bleeding after biopsy of the prostate is a known complication and occurs due to accidental puncturing of one of the vessel in prostate .
Generally with antibiotics and supportive measures it gets resolved within 4-5 days ,
However since he is taking Aspirin it is one of the additive factor to cause dein delaying to get it resolved .
You can discuss with your Urologist to discontinue taking Aspirin for few days and continue taking Antibiotic prescribed by your Urologist .
If he develops clot retention he may need to get the clots evacuated endoscopically .
Wait for one more week and expect the issue to get resolved spontaneously .
Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.